# SDR EY2R9600505

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Blade Act Pin
- Part number: B4459
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,454 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ACT PIN FOUND CORRODED.
